# SDR HNAA2010012200007

- Difficulty date: January 15, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 60,957 hours, 69,140 cycles
- Engine: Pwa PW120A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, BAG BAY SMOKE DETECTOR LIGHT ILLUMINATED. ABORTED TAKEOFF. LIGHT WENT OUT UPON CLEARING RUNWAY. F/O VISUALLY INSPECTED FOR SMOKE, NONE NOTED.  BAG BAY SMOKE DETECTOR LIGHT EXTINGUISHED, INSPECTED BOTH BAG BAY SMOKE DETECTORS, SMOKE DETECTOR CONNECTOR PLUGS FOR SECURITY, AND SMOKE DETECTOR WIRING FOR DEFECTS. NONE NOTED, PERFORMED HIGH SPEED TAXI. NO BAG BAY SMOKE DETECTOR LIGHT NOTED, OK FOR SERVICE AT THIS TIME.
